# SDR IPXA1569628

- Difficulty date: October 5, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N001210
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/O EMER EXIT WINDOW LATCH RELEASE IS VERY STIFF TO OPEN REQUIRES LARGE PULL EFFORT TO UNLATCH WINDOW TO OPEN POSITION.  CLEANED/LUBED LATCH CAMS -R-2 WINDOW, PERFORMED ADJ/TEST IAW MM 56-11- 00-05, CHECKS OK.
